I started taking wellbutrin a week ago after slowly tapering off zoloft. I really do not like the side effects at all. I also think I am still going through withdrawal from the zoloft. Anyway, I was wondering since it has only been a week - can u just stop the wb or do I have to taper off. Just want to feel like myself again before I try another medication. Thanks
Careful you don't count withdrawal symptoms as side effects of the wellbutrin. If you're having withdrawal, you didn't stop the zoloft slow enough. I'd want the withdrawal over with before I judged another med.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Jun 2017 • 2 answers
Updated 13 Apr 2015 • 1 answer
Updated 12 Mar 2014 • 1 answer
Wellbutrin - I have only been taking the full recommended dose of bupropion SR 300mg for 1 week, and
Updated 15 Jan 2017 • 2 answers
Updated 16 May 2016 • 3 answers